# SDR HALA20240122025

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 39,263 hours, 6,120 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: UNKNOWN
- Condition: Failed
- Location: Apu
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULTS AUTO SHUTDOWN. 2ND ATTEMP NO START.REPLACED BOTH IGN PLUG AND EXCITER BOX PER AMM49-41-41 AND 49-41-38. OPS CK OK.
